# SDR CALA2025040703571

- Difficulty date: April 5, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N16009
- Make and model: Boeing 787-10
- Aircraft serial: 40938
- Aircraft time: 24,584 hours, 3,400 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 0204338101
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

22F SEAT EMERG. FLOOR PROXIMITY LIGHT BROKEN RELAMPED 22F SEAT EMER. FLOOR PROX. LIGHT AS REF AMM 33-51-06 AND OPERATIONAL TEST AMM B787-A-33-51-00-00C-320A-A. GOOD FOR SVC.
